Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hair and eyebrow loss. Suffering from alopecia aerate. Taking predisone. Treatment?

I have had alopecia aerate since I was 2 years old. I'm 24 years now with taking prednisone and injections thru out the years I got about 60% of my hair, but now my alopecia is very active and losing my hair fast and my eyebrows. Please help what can I do to stop the falling and help my hair to regrow.i'm willing to go anywhere in the world if I can get results.i live in Canada
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
It seems you are having progressive alopecia areata. In such cases systemic corticosteroid therapy is required. It can be taken as daily oral dose, pulse therapy with betamethasone or intramuscular triamcinolone. Along with steroids you can apply minoxidil, salicylic acid, dithranol to induce growth. If with steroids response is not good, consult your doctor,regarding contact immunotherapy with DPCP or SADBE to induce hair growth. Contact immunotherapy is treatment modality of choice in such cases.
Hope that answers your query.
Take care
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor